# SDR SWAA2021071387751

- Difficulty date: June 27, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM STRUCTURE FOR; R/H TRANSITION ANGLE JUST FWD OF DOOR; HAS LIGHT SURFACE CORROSION AT BS 767+5. ; / [01] REMOVED CORROSION PER SRM 53-00-53-1A-2 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] BACK DRILLED FASTENER HOLES IN NEW ANGLE PER SRM 51-40-02.; [03] 2. BACK DRILLED FASTENER HOLES IN NEW ANGLE PER SRM 51-40-02. INSPECTED AND OK TO INSTALL.; [04] INSTALLED NEW ANGLE PER SRM 51-40-02.; [05] C/W
